The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 15, Issue 4, 1996
Metadata
 

On the Existence of Connecting Orbits
Yu Shu-Xiang
pp. 779–787
Abstract | Full-Text PDF (640 KB) | Metadata

Lifting Theorem as a Special Case of Abstract Interpolation Problem
Stanislas Kupin
pp. 789–798
Abstract | Full-Text PDF (714 KB) | Metadata

Fourier Multipliers between Weighted Anisotropic Function Spaces. Part II: Besov-Triebel Spaces
P. Dintelmann
pp. 799–818
Abstract | Full-Text PDF (1154 KB) | Metadata

Behavior of a Bounded Non-Parametric $H$-Surface Near a Reentrant Corner
K.E. Lancaster and D. Siegel
pp. 819–850
Abstract | Full-Text PDF (1473 KB) | Metadata

On the Green Function of the Landau Operator and its Properties Related to Point Interactions
V.A. Geyler and V.V. Demidov
pp. 851–863
Abstract | Full-Text PDF (935 KB) | Metadata

Hyperbolic Linear Skew-Product Semiflows
R.T. Rau
pp. 865–880
Abstract | Full-Text PDF (988 KB) | Metadata

Heat Semi-Group and Function Spaces on Symmetric Spaces of Non-Compact Type
Leszek Skrzypczak
pp. 881–899
Abstract | Full-Text PDF (1125 KB) | Metadata

Approximation of Solutions of Stochastic Differential Equations by Discontinuous Galerkin Methods
Wilfried Grecksch and A. Wadewitz
pp. 901–916
Abstract | Full-Text PDF (854 KB) | Metadata

On a Class of Nonlinear Neumann Problems of Parabolic Type: Blow-Up of Solutions
M.A. Pozio and Alberto Tesei
pp. 917–933
Abstract | Full-Text PDF (1139 KB) | Metadata

On a Class of Multilinear Operator Equations
Jaan Janno and Lothar von Wolfersdorf
pp. 935–948
Abstract | Full-Text PDF (947 KB) | Metadata

Stability of Linear Evolution Equations in Lattice Normed Spaces
Michael Gil'
pp. 949–959
Abstract | Full-Text PDF (875 KB) | Metadata

Optimal Stable Solution of Cauchy Problems for Elliptic Equations
Ulrich Tautenhahn
pp. 961–984
Abstract | Full-Text PDF (1366 KB) | Metadata

A Variant of the Mountain Pass Theorem and its Application to Hammerstein Integral Equations
V. Moroz and P. P. Zabrejko
pp. 985–997
Abstract | Full-Text PDF (949 KB) | Metadata

$\epsilon k^0$-Subdifferentia1s of Convex Functions
E.-Ch. Henkel
pp. 999–1013
Abstract | Full-Text PDF (1108 KB) | Metadata

On the Uncertainty Principle for Positive Definite Densities
I. Dreier
pp. 1015–1023
Abstract | Full-Text PDF (752 KB) | Metadata

Some Discrete Inequalities
S. Varošanec, J. Pečarić and J. Šunde
pp. 1025–1032
Abstract | Full-Text PDF (733 KB) | Metadata